# SDR SWAA111220

- Difficulty date: February 15, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 32,363 hours, 18,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER EEPLS CRACKED.  REMOVED AND REPLACED EEPLS PER MM.
